# SDR SWIA202162537

- Difficulty date: September 2, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM #1 RUDDER PCU FAILED BACKLASH TEST    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED HYDRAULIC SYSTEM #1 RUDDER PCU IAW CRJ700 AMM CHAPTER 27-23-01-000-801-A01/27-23-01-400-801-A01. T/W:TUC8615 CAL DUE 31OCT21. RE-ACCOMPLISHED RUDDER CONTROL SYSTEM BACKLASH TEST FOR #1 RUDDER PCU, REF. CRJ700 AMM 27-21-00-720-803-A01. FORCE GAUGE TUC8383, CAL DUE: 31-MAR-22, DIAL INDICATOR TUC 9519, CAL DUE: 30-NOV-21. TEST GOOD AT THIS TIME. PERFORMED OPS TEST OF THE RUDDER CONTROL SYSTEM PER CRJ 700 AMM 27-21-00-710-801-A01. OPS CHECK GOOD.
